Random Dynamics and Invariant Measures for a Class of Non-Newtonian Fluids of Differential Type on 2D and 3D Poincaré Domains

AuthID
P-01A-F4D
2
Author(s)
Kinra, K
·
Document Type
Article
Year published
2026
Published
in NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, ISSN: 0362-546X
Volume: 264, Pages: 114005 (36)
Indexing
Publication Identifiers
Scopus: 2-s2.0-105021080592
Unpaywall: 10.1016/j.na.2025.114005
Wos: WOS:001615631900001
Source Identifiers
ISSN: 0362-546X
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.